# SDR SWAA2023062655297

- Difficulty date: June 1, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT BS 344-360; LBL 3; WL 208 IS CRACKED.<[01] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1;[02] CRACKED PASSENGER CABIN FLOOR SUPPORT BS 344-360; LBL 3; WL 208 EXCEED ALLOWABLE LIMITS ON SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.E SRM 51-10-02-0G-0 REPLACEMENT OF THE PART IS APPLICABLE;[03] REMOVED CRACKED PASSENGER CABIN FLOOR SUPPORT BS 344-360; LBL 3; WL 208 I.A.W SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3.;[05] LOCATED AND DRILLED NEW CABIN FLOOR SUPPORT BS 344-360; LBL 3; WL 208 I.A.W SRM 51-40-02-0G-0. OK TO INSTALL REQUESTED.;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS.  OK TO INSTALL.;[07] INSTALLED NEW CABIN FLOOR SUPPORT BS 344-360; LBL 3; WL 208 I.A.W SRM 51-40-02-0G-0 AND DOC. NUMBER 141A5400 DWG ID:0032 REV:-.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED MESUREMENT TABLE. WORKSCOPE IS COMPLETE.
